RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2008, Volume 199, Number 5  


Non-linear approximation of continuous functions by the Faber-Schauder system
M. G. Grigoryan, A. A. Sargsyan
3
Lower bounds for algebraic complexity of classical simple Lie algebras
A. V. Leont'ev
27
A sufficient condition for reduction by stages: proof and applications
I. V. Mykytyuk, A. M. Stepin
35
Weak homological dimensions and biflat Köthe algebras
A. Yu. Pirkovskii
45
Radical of a relatively free associative algebra over fields of positive characteristic
L. M. Samoilov
81
$G$-convergence and homogenization of generalized Beltrami operators
M. M. Sirazhudinov
127
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019